# SDR USAA2011021090675

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 28,779 hours, 17,720 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163392E35
- Part serial: 005069
- Condition: Faulty
- Location: Landing Gear
- Part time: 30,553 hours, 15,251 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1930 RSW-PHL - EMERGENCY LANDING - AIRCRAFT EXPERIENCED A BRAKE SYSTEM 2 FAULT ON APPROACH INTO PHL AT 8000FT.  THERE WERE NO BRAKE TEMP INDICATORS ILLUMINATED WHEN THE LANDING GEAR WAS EXTENDED.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT, HOWEVER AIRCRAFT WAS TOWED TO THE GATE DUE TO LOSS OF NOSEWHEEL STEERING.  MAINTENANCE REMOVED AND REPLACED THE BRAKING / STEERING CONTROL UNIT (BSCU) IAW AIRBUS MAINTENANCE MANUAL 32-42-34.
